# SDR 99ZZZX2788

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9543P
- Make and model: Cessna 172R
- Aircraft serial: 17280644
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 05530313
- Condition: Cracked
- Location: Engine Bay
- Part time: 299 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CW CESSNA SB 98-53-02.  FOUND FIREWALL CRACKED 1.25 INCHES AT LOWER COWLING MOUNT BRACKET ADJACENT TO FIREWALL.  CRACK EXTENDED VERTICALLY BETWEEN TWO RIVET HOLES OF INNER BRACKET.  AIRCRAFT NOT AFECTED BY SERVICE BULLETIN BY S/N.
